# SDR SWAA2025010682174

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,684 hours, 44,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERNAL EMERGENCY EXIT LIGHT INOP.<[01] RELAMPED EXIT LIGHT PER AMM 33-51-04.
